Logo

Rational Cubic Ball Functions for Positivity Preserving. Far East Journal of Mathematical Sciences (FJMS). Vol. 82, No. 2, pp. 193-207, 2013.

ABDUL KARIM, SAMSUL ARIFFIN (2013) Rational Cubic Ball Functions for Positivity Preserving. Far East Journal of Mathematical Sciences (FJMS). Vol. 82, No. 2, pp. 193-207, 2013. [Citation Index Journal]

Full text not available from this repository.


Item Type:Citation Index Journal
Subjects:Q Science > QA Mathematics
Academic Subject One:MATHEMATICS
Departments / MOR / COE:Departments > Fundamental & Applied Sciences
Mission Oriented Research > Energy
ID Code:11496
Deposited By: Samsul Ariffin Abdul Karim
Deposited On:28 Apr 2015 02:54
Last Modified:28 Apr 2015 02:54

Repository Staff Only: item control page